# SDR DL767011185

- Difficulty date: July 17, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 57,169 hours, 27,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 1435
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT CEILING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY.  CHECKS GOOD.
